# SDR REXA2015072100782

- Difficulty date: July 21, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 17,532 hours, 11,100 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: AV67024100036
- Part serial: GH280
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED LIGHTNING STRIKE FOUND MELTED SPOT ON TE OF RT ELEVATOR.  PERFORMED NON-FLUSH REPAIR OF RT ELEVATOR TE BETWEEN RIBS 8 & 9 UPPER & LOWER SKIN IAW SRM REPAIR 55-21-01-201-001-A01.  ELEVATOR PN AV670-24100-036 & SN GH280.  SEE CONTINUATION CARD FOR DETAILS 093819,093820.
